# SDR SWAA2023070559173

- Difficulty date: June 15, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N962WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36963
- Aircraft time: 38,452 hours, 23,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FORWARD CORNER SCUFF PLATE IS CRACKED.<[01] WELDED RADIUS OF AFT CARGO BAY FWD CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT NUMBER 1131216 PER SRM 53-60-15-2R-1 PARA 4.B.(2) (4) EQUIP USED: WELDING MACHINE E10583; CALIBRATION DUE DATE 01/2024;[02] VERIFIED GOOD WELD;[03] PT INSPECTED AREA IAW SOPM 20-20-02.  NO CRACKS NOTED.  EQUIP USED:  -RADIOMETER ID: ATS2561-1; 2; 3 CAL DUE: 08/23;[04] SANDED REPAIR WELD AREA PER SRM 53-60-15-2R-1 PARAGRAPH 4.B (5);[05] VERIFIED CORRECTIVE ACTION ITEM 4.;[06] THIS PART WILL BE INSTALLED WHIT THE CUSTOMER CARD NBR: 753-721-00-01 (TTG8Q002KUXT).;[07] VERIFIED CORRECTIVE ACTION 6
